Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (4): 662-680    DOI: 10.1007/s10114-017-7344-3
Articles Current Issue| Next Issue| Archive| Adv Search |
A Note on Time-Decay Estimates for the Compressible Navier-Stokes Equations
Jiang XU
Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 211106, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7